journal6 ›› 2001, Vol. 22 ›› Issue (3): 22-23.

• Mathematics • Previous Articles     Next Articles

The Halbeisen-Hungerbhler Conjecture Concerning Jeans Numbers


  1. ( Department of Mathematics, Zhanjiang Normal College, Zhanjiang 524048, Guangdong China)
  • Online:2001-09-15 Published:2013-01-05

Abstract: In this paper we prove that the set J1 of Jeans numbers contains innumerable squarefree integers.

Key words: Jeans number, squaref ree integer, Halberisen-Hungerbhler conjecture

WeChat e-book chaoxing Mobile QQ